Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Component properties of second order linear systems

Authors: Shair Ahmad and A. C. Lazer
Journal: Bull. Amer. Math. Soc. 82 (1976), 287-289
MSC (1970): Primary 34C10
MathSciNet review: 0399574
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • W. A. Coppel, Disconjugacy, Lecture Notes in Mathematics, Vol. 220, Springer-Verlag, Berlin-New York, 1971. MR 0460785
  • I. M. Gelfand and S. V. Fomin, Calculus of variations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. Revised English edition translated and edited by Richard A. Silverman. MR 0160139
  • Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874
  • William T. Reid, Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1971. MR 0273082

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C10

Retrieve articles in all journals with MSC (1970): 34C10

Additional Information